# SDR AALA201907019045

- Difficulty date: June 28, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 42,266 hours, 19,973 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4087
- Condition: Odor
- Location: Zone 100
- Part time: 35,676 hours, 13,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK, OIL SMELL FROM PACKS. ***SUPPLEMENTAL TO UPDATE SECTION 3, SECTION 4, AND SECTION 5. MAINTENANCE REPLACED APU PER JOB CARD 26L31049003.*** (CLOSED)
